MathSciNet Relay Station
MathSciNet bibliographic data
MR140960 (25 #4373) 46.55 (47.30)
Arens, Richard The analytic-functional calculus in commutative topological algebras. Pacific J. Math. 11 1961 405–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement